4887750 tn?1360548841
helpp
i have been on the implanon since April 2012. I havent had bleeding since about 2 weeks ago and its now february 2013. should i be concerned?
Cancel
1 Answers
Page 1 of 1
351246 tn?1379685732
Hi!
If you are on Implanon, there can be withdrawal bleeds and even missed periods. So, menstrual irregularities do occur. However, if this has happened for the first time, please do a pregnancy test and see. Also, check and see whether you need to change it. Please discuss with your doctor. Take care!

The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Teen Health Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Adolescent Health Answerers
1622896 tn?1448199822
Blank
Somewhere ?, United Kingdom
11369760 tn?1449507972
Blank
Southwest , MI